×

zbMATH — the first resource for mathematics

The solutions of second order linear ordinary differential equations about a turning point of order two. (English) Zbl 0065.31801

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] George D. Birkhoff, On the asymptotic character of the solutions of certain linear differential equations containing a parameter, Trans. Amer. Math. Soc. 9 (1908), no. 2, 219 – 231. · JFM 39.0386.01
[2] Robert L. Evans, Solution of linear ordinary differential equations containing a parameter, Proc. Amer. Math. Soc. 4 (1953), 92 – 94. · Zbl 0050.08904
[3] Rudolph E. Langer, The asymptotic solutions of ordinary linear differential equations of the second order, with special reference to a turning point, Trans. Amer. Math. Soc. 67 (1949), 461 – 490. · Zbl 0041.05901
[4] Rudolph E. Langer, The asymptotic solutions of certain linear ordinary differential equations of the second order, Trans. Amer. Math. Soc. 36 (1934), no. 1, 90 – 106. · Zbl 0008.31205
[5] E. T. Whittaker and G. N. Watson, Modern analysis, 2d ed., Cambridge, 1915. · JFM 45.0433.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.